UTokyo Repository 東京大学
 

UTokyo Repository >
121 数理科学研究科 >
Journal of Mathematical Sciences, the University of Tokyo >

このページ(論文)をリンクする場合は次のURLを使用してください: http://hdl.handle.net/2261/1354

タイトル: Existence of Distribution Null-Solutions for Every Fuchsian Partial Differential Operator
著者: Mandai, Takeshi
発行日: 1998年
出版者: Graduate School of Mathematical Sciences, The University of Tokyo
掲載誌情報: Journal of Mathematical Sciences, The University of Tokyo. Vol. 5 (1998), No. 1, Page 1-18
抄録: We construct a distribution null-solution for {\em every} Fuchsian partial differential operator in the sense of Baouendi- Goulaouic with real-analytic coefficients, if the initial surface is characteristic. This construction is valid also for Fuchsian hyperbolic operators with $C^\infty$ coefficients considered by H. Tahara, and for some non-Fuchsian operators with real-analytic coefficients.
URI: http://hdl.handle.net/2261/1354
ISSN: 13405705
出現カテゴリ:Journal of Mathematical Sciences, the University of Tokyo
Journal of Mathematical Sciences, the University of Tokyo

この論文のファイル:

ファイル 記述 サイズフォーマット
jms050101.pdf168.7 kBAdobe PDF見る/開く

本リポジトリに保管されているアイテムはすべて著作権により保護されています。

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - ご意見をお寄せください